# SDR UALA2010040601154

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,819 hours, 7,681 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 4
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE ON EICAS, BLEED PRSOV L.  PRSOV LEFT NR 1 INOP IN THE CLOSE POSITION.  PER MEL 36040 ENGINE IDLE SELECTION SYSTEM IS CONSIDERED INOP.  INSTALLED NEW PRSOV AND PRSOVC PER AMM AND PERFORMED TEST.  SYSTEM OPERATES NORMALLY.
